About one problem that occurs when applying the repeated quantization method to linear differential equation with holomorphic coefficients

M. V. Korovina, V.Y. Smirnov

Abstract


The present paper deals with asymptotic expansions for solution degenerate elliptic differential equations. The technique for the interpretation and construction of asymptotic expansions on the basis of the Laplace-Borel transform is referred to as resurgent analysis. The inverse Laplace-Borel transform provides a regular method for the summation of the series. In this paper, we solve the problem of constructing asymptotic expansions the inverse-transform Laplace-Borel of one exponential type functions. This transform is necessary for construction of asymptotic of solutions of differential equations with degeneration in the coefficients with repeated quantization method. This method is used to study the asymptotic of solutions of equations with holomorphic coefficients. By using the repeated quantization method, we will consider an example fourth order  differential equation and used  inverse-transform Laplace-Borel of one exponential type functions, which  receive in the paper, we construct asymptotic expansions of solution of this equation.


Full Text:

PDF (Russian)

References


Kondrat'ev V. A. Kraevye zadachi dlja jellipticheskih uravnenij v oblastjah s konicheskimi ili uglovymi tochkami // Trudy Moskovskogo matematicheskogo obshhestva. – 1967. – T. 16. – S. 209–292.

Kondrat'ev V. A. Kraevye zadachi dlja jellipticheskih uravnenij v konicheskih oblastjah. Dokl. AN SSSR, 153:1 (1963), 27-29

Kac D. S. Vychislenie asimptotik reshenij uravnenij s polinomial'nymi vyrozhdenijami kojefficientov // Differencial'nye uravnenija. — 2015. — T. 51, # 12. — S. 1612–1617.

Olver F. Asimptotika i special'nye funkcii. Per. s angl. pod red. A. P. Prudnikova. – M.: Nauka. Gl. red. fiz. -mat. lit,1990. – 528 s.

Koddington Je.A., Levinson N. Teorija obyknovennyh differencial'nyh uravnenij. M.: Inostrannaja literatura, 1958. — 475 s.

L. Chezari. Asimptoticheskoe povedenie i ustojchivost' reshenij obyknovennyh differencial'nyh uravnenij. M.: Mir, 1964. — 477 s.

J. Ecalle. Cinq applications des fonctions résurgentes. // Prepub. Math. d'Orsay, 1984, 84T62, # 110 pp.

Korovina M. V., Shatalov V. E. Differencial'nye uravnenija s vyrozhdeniem i resurgentnyj analiz // Differencial'nye uravnenija. — 2010. — T. 46, # 9. — S. 1259–1277.

Korovina M. V. Sushhestvovanie resurgentnogo reshenija dlja uravnenij s vyrozhdeniem vysshih porjadkov // Differencial'nye uravnenija. — 2011. — T. 47, # 3. — S. 349–357.

Korovina M. V. Asimptotiki reshenij uravnenij s vysshimi vyrozhdenijami // Doklady Akademii nauk. — 2011. — T. 437, # 3. — S. 302–304.

Korovina M. V. Asimptotiki reshenij uravnenij vtorogo porjadka so starshimi vyrozhdenijami i uravnenie Laplasa na mnogoobrazii s osobennost'ju tipa kljuva // Doklady Akademii nauk. — 2014. — T. 456, # 4. — S. 396–399.

Korovina M. V. Asymptotic solutions of second order equations with holomorphic coefficients with degeneracies and laplace’s equations on a manifold with a cuspidal singularity // Global Journal of Science Frontier Research (GJSFR): F Mathematics & Decision Sciences. — 2017. — Vol. 17, no. 6. — P. 57–71.

Korovina M. V. Metod povtornogo kvantovanija i ego primenenija k postroeniju asimptotik reshenij uravnenij s vyrozhdenijami // Differencial'nye uravnenija. — 2016. — T. 52, # 1. — S. 60–77.


Refbacks

  • There are currently no refbacks.


Abava   MSU conference 2018

ISSN: 2307-8162